# SDR IPXA2023120743426

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 83,969 hours, 16,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN ELECTRICALLY REMOVED AND REPLACED DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06, OPS CHECK GOOD. THIS CLEAR DMI, PLACARD REMOVED.
